# SDR DALA2024032603806

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,716 hours, 16,645 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 LEFT ENNG INBOARD NCAELLE ACCESS PANEL MISSING. CORRECTIVE ACTION: INSTALLED LEFT ENG. INBOARD NACELLE ACCESS DOOR IAW B767-400 AMM 54-53. (5407760)
